Ive been taking ortho tricyclen low BC pills since dec 2009 .. the 28 day pack.
Up until 2 months ago, I always started my period on the 2nd or 3rd inactive (or placebo/green) pill... well.. then, 2 months ago I started on the 5th or 6th one and therefore only had like a 1 day period... weird!
well.. this month, I was late by a few hrs on one active (blue) pill ... and then the next day started bleeding with REALLY bad cramps. .... that was on cycle day 19! I have been bleeding for a week now (while still taking the active(blue) pills) ..
now, I have a delemia........... Im suppose to start the inactive(green) pills tonight .... do I start those and therefore have a period for 2 weeks? or do I go to my next pack?
what do you think? what would you do? any advice is appreciated.
Answer by beckie66 at 8:13 AM on Jul. 19, 2010
Answer by actingout at 8:17 AM on Jul. 19, 2010
Answer by MamaSpurg at 8:47 AM on Jul. 19, 2010
Answer by MKSers at 12:30 PM on Jul. 20, 2010